# SDR AALA202401269430

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 18,356 hours, 7,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH AISLE LIGHTING MODULE AT 10C IS OFF AND LAYING ON FLOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
